Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Conformal invariants of Minkowski space

Author: Jack Morava
Journal: Proc. Amer. Math. Soc. 95 (1985), 565-570
MSC: Primary 58G30; Secondary 53C50
MathSciNet review: 810164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The conformal invariant defined for compact Riemannian manifolds by Yamabe is generalized to pseudo-Riemannian manifolds and is shown to be nontrivial for Minkowski space. We also make some elementary remarks about generalizations of Yamabe's equation to sections of vector bundles, as have been studied by physicists concerned with Goldstone bosons and the Higgs mechanism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G30, 53C50

Retrieve articles in all journals with MSC: 58G30, 53C50

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society